# SDR GTIA2024030237960

- Difficulty date: March 1, 2024
- Submitted: March 3, 2024
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 16,107 hours, 6,754 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON CLIM UP HAD BURNING CRAYON SMELL THROUGHT AIR PLANE. FA CALLED & SMELL IT FRONT AND BACK. RAN ELIMINATION OF ODOR/ FAME CHECKLIST FOUND PACK 1 TO BE THE PROBLEM. SMELL WENT AWAY WITH PACK 1 OFF. FA IN BADE SAID IT COME BACK ON DESNT -PERFORMED INSPECTION PER TSM 05-50-00-810-831-A. FOUND PACK #1 TO BE THE SOURCE.
